Antibiotics And The Pill

2 Replies
Joa - July 23

I was on antibiotics for a urinary tract infection for four days. That week I was also on my period and was taking the "unactive" pills from my birth control. The antibiotics stated that they will decrease the effectiveness of birth control pills. The day after I took the first "active" birth control pill that month I had unprotcted s_x. I had finished the antibiotics two days previous.What are the chances hat I am or could be pregnant??

 

kellie - July 23

Well, it's hard to say. The antibiotics were probably still in your system, although it is doubtful that you would be ovulating at that time. Just be careful in the future, my friend has a 4 year old due to antibiotics & the pill!

 

E - July 24

The chances are slim to none and it all depends on how your body reacted to the AB's. The reason that AB's sometimes reduce the pill's effectivness is that some women experience diarrhea and vomiting while on the AB. This decreases the absorption of the pill in your system. Still, it is entirely rare.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?